Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xxkinachixx123

Hairloss/thinning From Accutane

Recommended Posts

Hey guys, i've just finished my first week of month 3 on accutane.

My hair seemed fine (just a bit dry) until my haircut 2 days ago. My hairdresser decided to use the thinning scissors and left my front uneven in thickness. After showering, I noticed that my scalp became a lot more visible just above the middle of my hair line.

I'm not too sure whether i am experiencing hairloss or rather my hairdresser overly thinned my hair, because my hair was fine the day before. When i brush my hand across, I feel alot of short hair sticking out (probably after thinning) and I also still see alot of strands of hair, and have not experienced any extra shedding.

As silly as this may sound, am I going bald? I'm 17 and really don't want to experience this so early.

Are there any symptoms that I should be looking for to know whether i'm losing hair from accutane since i haven't experienced any mass shedding in the showers?

Edited by xxkinachixx123

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×